Sherpa Heritage Trek

Days

7

Save

$ 200

Price from

$1599

Overview

Sherpa Heritage Trek features an exclusive journey into the famous Everest region. You will get to see and experience the Sherpa culture, lifestyle, and cuisine.

This trek will bring you to three of the most popular villages in Everest region, namely Lukla, Namche and Thame.

Lukla is the headquarter of Everest region and is the starting point for trekking in the Everest region. In Namche (3440m), there are monasteries, and local pubs. Over here, you will get to interact with the Sherpa people. And Thame holds significance as the birthplace of Tenzing Norgay Sherpa.

Interested in getting to know Everest up, close, and personal? Check out some of our other available Everest packages!

Sherpa Heritage Trek Itinerary

Day 1: Kathmandu - Phakding (2610m)

Day 2: Phakding to Namche (3440m)

Day 3: Namche Bazzar to Thame Village (3820m)

Day 4: Thame Village to Manjo (2840m)

Day 5: Manjo to Lukla (2800m)

Day 6: Lukla to Kathmandu

Day 7: Departure

Itinerary

Day 1: Kathmandu - Phakding (2610m)

Duration

6-7 hours

Transportation

Plane, Hiking

Meal

Breakfast/Lunch/Dinner

Accommodation

Yeti Mountain Home

Highlights: Thrilling air journey to Lukla.

04.30 am: Breakfast at your hotel.

05.00 am: Pick up from your hotel and transfer to airport.

05.30 am: Arrive in Kathmandu’s domestic airport to catch your flight to Lukla.

06.30 am: Fly to Lukla (2840m)

07.00 am: Arrive in Lukla airport. Collect your luggage and prepare for the trek. It will take about 30 minutes to come out from the airport. Breakfast in Lukla. Your trek begins after breakfast.

08.00 am: Start the trek to Chheplung (2660m) for two hours. Note: You will see Kusum Khanguru Peak on your right.

10.00 am: Arrive in Chheplung (2660m) and continue your trek to ThadoKosiGaon (2580m). Continue the trek to Ghat (2590m) for 1 hour.

11.00 am: Arrive in Ghat (2590m) and continue the trek to Phakding (2610m). It will take about 2 hours. You will see beautiful green hills during the trek.

01.00 pm: Arrive in Phakding (2610m). Rest & relax. NOTE: Lunch and dinner in the hotel at Phakding (2610m)

Day 2: Phakding to Namche (3440m)

Duration

5-6 hours

Transportation

Trekking

Meal

Breakfast/Lunch/Dinner

Accommodation

Yeti Mountain Home

Highlights: Scenic Mountains and amazing Namache Bazar

07.00 am: Breakfast at the hotel. Check out hotel.

08.00 am: Start the trek after breakfast to TokTok (2760m) for 1 hour.

09.00 am: Arrive in Toktok (2760m) and continue the trek to Bengkar (2710m) for 30 minutes.  Note: You will be able to see Thamserku (6618m) mountain on your right.

09.30 am: Arrive at Benker (2710m). From Bengkar, you will be able to see views of Thamserku (6618m) on the front right. Continue the trek to Monjo (2840m) for 1 hour.

10.30 am: Arrive in Monjo (2840m). You will be able to see the Khumbila Peak (5765m) from Manju.  Buddhists believe that this is the holy Himalaya and it is restricted to climb.

NOTE: We will registered and buy the Sagarmatha (Everest) National park entry permit here (included in fees charged), and then we will continue the trek to Jorsalle (2810m) for 30 minutes.

11.00 am: Arrive in Jor Salle (2810m) for lunch.

11.30 am: Start the trek after lunch to Hilary Bridge for 40 minutes.

12.10 pm: Arrive at Hilary Bridge and begin your uphill trek to Namche (3440m). This trek will test your fitness.

03.00 pm: Arrive at Namche Bazar (3440 m). Check in hotel. Enjoy the scenic Namche Bazar and splendid views of Kongde (in front), Kusumkhan and Thamserku (at the back). Dinner and overnight in Namche.

Day 3: Namche Bazzar to Thame Village (3820m)

Duration

4-5 hours

Transportation

Trekking

Meal

Breakfast/Lunch/Dinner

Accommodation

Yeti Mountain Home

Highlights: Visit the birth place of the first Everest climber Tenzing Norgay

07.00am: Breakfast at the hotel.

08.00am: Check out and start trek to Thame Village. Note: This is the birth place of Tenzing Norgay (First Nepalese Everest Climber ). This is the trade route to Tibet over the Nangpa la Pass.

09.00am: Arrive at Phurte Village (3390m) and continue the trek to Thamo (3440m). You will have a good view of Kwangde Peaks. After continuing the trek, you can see a beautiful village in front, that is Thamo. On the way you will see monasteries which are very popular with tourists.

11.00am: Arrive in Samde (3580m) and you will have tea break. You will have beautiful views of Kwangde and Tengkangboche mountain from here.

11.30am: Continue the trek to Thame (3820m). This is an uphill trek, and requires some physical fitness.

01.00am: Arrive in Thame. Note: Lunch and dinner at the hotel. You can explore Thame Village at your own leisure. You will be able to see mountains like Kwangde Peaks and Tengkangboche. On the east side you can see Thamserku, Kangtega and Kusum Kanguru etc. Thame is beautiful village with lots of monastries and Buddhist people. You can visit Tenzing Norgay’s home in your free and easy time.

Day 4: Thame Village to Manjo (2840m)

Duration

5-6 hours

Transportation

Trekking

Meal

Breakfast/Lunch/Dinner

Accommodation

Yeti Mountain Home

Highlights: Amazing view of Mountains and Sherpas’  villages .

08.00 am: After breakfast, start downhill trek to Samde (3580m) for 1 hour.

09.00 am: Arrive at Samde and continue the trek to Phurte Village (3390m)

10.00 am: Arrive in Phurte Village and continue the trek to Namche Bazar (3440m)

11.00 am: Arrive in Namche Bazar and lunch in local teahouse/lodge.

11.45 am: After the lunch continue the downhill trek to Hilary Bridge.

12.45 pm: Arrive at Hilary Bridge and continue the trek to Jorsale (2810m)

01.45 pm: Arrive at Jorsale (2810m) and continue the trek to Monjo (2840m) for 30 minutes

02.30 pm: Arrive at Manjo and spend the night Yeti Mountain Home. Note: Dinner at the hotel.

Day 5: Manjo to Lukla (2800m)

Duration

6-7 hours

Transportation

Trekking

Meal

Breakfast/Lunch/Dinner

Accommodation

Yeti Mountain Home

Highlights: Amazing view of Mountains and final day in the mountain.

07.00am: Breakfast at the hotel.

08.00am: Begin trek to Lukla after breakfast.

08.45 am: Arrive in Bengkar (2710m) and continue the trek to Toktok (2760m) for 45 minutes.

09.15 am: Arrive in Toktok (2760m) and continue the trek to Phakding (2610m) for 1 hour.

10.15am: Arrive in Phakding (2610m) and continue trek to Lukla.

11.15am: Arrive in Ghat (2590m) and continue the trek to Chheplung (2660m) for 30 minutes.

12.00 pm: Arrive in Chheplung (2660m) and continue the trek to Lukla for 1.5 hours.

02.00 pm: Arrive in Lukla (2840m) and check in hotel. Overnight in Lukla.

Day 6: Lukla to Kathmandu

Duration

3 hours

Transportation

Car, Plane, Walking

Meal

Breakfast/Dinner

Accommodation

Overnight in Kathmandu Hotel (N/A)

Highlights: Thrilling mountain flight to Kathmandu and amazing view of mountain and landscape.

05.30 am: Wake up and go to Lukla Airport to take your flight back to Kathmandu. We expect to arrive at the Kathmandu airport at about 8.30am.

09.00 am: Pick up from Kathmandu Airport and drop off at hotel.

09.30 am: Arrive at hotel, check in. Breakfast at hotel. Free and easy all day.

05.30 pm: Pick up from hotel for dinner. NOTE: Today, we will take you to dine at your restaurant of choice. It is your party dinner after a successful trek. Enjoy the dinner and drinks.

09.30 pm: Return to hotel. Congratulations! Trek ends.

Day 7: Departure

Duration

30 min

Transportation

Car

Meal

Breakfast

Accommodation

N/A

00.00 hrs: Breakfast at hotel. Free & easy until transfer to airport/next destination. Bon voyage until we meet again!

Price & Terms

USD1599 per pax (based on 2 pax). If you are travelling in a group of more than 2 pax, kindly write to us at sales@eyesonnepal.com and we will give you a special quotation.

What is included?

  • Both way transportations (To and from) the trekking starting/ending point using domestic flight (Buddha or Yeti airlines).
  • Domestic flight tickets from Kathmandu to Lukla. Includes luggage 20kg and all government taxes and service charge.
  • Domestic Flight ticket from Lukla to Kathmandu. Includes luggage 20kg and all government taxes and service charge.
  • 5 nights’ accommodations in the mountain as per itinerary.1 night accommodation in Kathmandu (Day 6) Total = 6 nights accommodations NOTE: Base on twin sharing.

What is not included?

  • All land transportation: Pick up from your hotel and transfer to Airport on Day 1. Pick up and transfer to your hotel on Day 6. Transfer to airport/next destination on Day 7.
  • All meals during the treks as per itinerary.
    • Breakfast x6
    • Lunch x5
    • Dinner x6
  • All necessary paper works, Sagarmatha National Park entry permit and Trekkers’ Information Management System (TIMS) Permit.
  • 1 x Trekking guide & 1 x porter (1 porter for 2 guests, maximum weight at 15kg)
  • Porters & Trekking Guides’ salaries, meals & accommodations.
  • Arrangement of Emergency Helicopter service which will be paid by your travel insurance company.
  • Sleeping bag, down jackets, walking stick, if necessary.
  • Medical supplies (first aid kit will be available).
  • All government taxes and service charge.

Important Notes

  1. Time schedules in the itinerary are for reference. Changes of time and schedule will be advised by your tour guide depending on the situation, weather conditions, and road conditions during the tour.
  2. Customers have to write in email for confirmation.
  3. Payment phases:
    • 50% upon Confirmation,
    • 50% upon Pick up from your hotel.
  4. Please note that the itineraries are subject to change. The schedule will always depend on the time available and weather conditions. Some of them can be cancelled without prior notice. There will be no refund upon cancellation if the guest does not keep to the agreed upon time, or if there are bad weather conditions. 
  5. Any request for changes will be charged accordingly.

How to book?

Please fill the form below.









We kindly request that you fill in the online booking form. Otherwise, just provide us answers to the following questions directly through our email address sales@eyesonnepal.com

  • Subject: Sherpa Heritage Trek
  • Name:
  • Preferred date of the tour:
  • Number of pax:
  • Hotel name (for pick up and drop off arrangements):

Once we receive your details, we will reply you with a proposed itinerary and official quotation.

  1. If you are satisfied with our itinerary and quotation, kindly send us your confirmation via email.
  2. We will then issue the Confirmation Order and Invoice to you.
  3. Following this, you should make a 50% deposit to us via PayPal or to our bank account.
  4. 50% deposit will be paid by your side via either PayPal or bank in to our Nepal Company account. The remaining amount can be deposited after arriving in Nepal.
  5. We will issue the official payment receipt to you once we receive the payment.

Quick Inquiry

Blog

Customer Reviews


“Great Job Done !”

| | December 10, 2017 | Source: Facebook

Rating: 5

Thanks to Mr Sid and his team for the great and wonderfull arrangements during my teams trekking… Very humble and kind person… enjoyed the journey without any hiccups and worries… Will visit Nepal again with this tour agent surely… Great job done… Thanks once...


“Nagarkot Trek”

Eileen Lam | Singapore | August 21, 2017 | Source: Others

Rating: 5

Dipak and Siddar are wonderful with their hospitality. They would make sure that we’ll be well-taken care throughout our tour and stay in Nepal. I highly recommend their services to any of my friends who are heading to...


“Wonderful Trek”

Maria Mathias | Australia | | Source: Others

Rating: 5

“This trip was simply amazing. Our first time trekking in Nagarkot, more than exceeded our expectations. The tour guide, Dipak, suggested some beautiful spots and routes all the way up. Watching the sun rise over Mt. Everest from the Nagarkot view-point was simply amazing. Thank you Dipak for showing us some wonderful views of...

BOOK NOW